# SDR ASAA2023100745489

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 6,080 hours, 1,744 cycles
- System (JASC): 7250 · Turbine Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 ENG TRF DRAIN LINE @ 6:00 POS, LH LINE MISSING. GROUNDED - YES. ON DEFERRAL.
